Experiencing headaches even worst than before I received Botox injection for headaches.

I received Botox one week ago and have not felt the same since. My temples and eyes hurt the worst. Eyes feel very heavy. Will this go away soon? Very worried this will last as long as the Botox.

Doctor Answers 2

Headache after botox

Typically, the final results of your botox injection are not apparent until about 2 weeks after your treatment. Most likely your pain will resolve on its own by then. There could be some inflammation within the muscle if the injection was given deeply. Ibuprofen should help with that, and you shouldn't be at increased risk from bruising at this point after your injection if you take ibuprofen.

I hope you are already feeling better,

Sarah Saxon, MD


Dallas Facial Plastic Surgeon

Botox & Headaches

It is very unusual that Botox would cause a headache. It's possible the technique triggered a headache, but it should resolve soon. I recommend following up with your Dr. and following your current headache protocol. Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 188 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.